Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Harry147

Brown marks became red after using HQ

Recommended Posts

I had some brown acne marks. I started using a cream which contain 4% hydroqunion, 0.01 tretonian for one month. my skin started peeling but i thought its just shedding upper layer. 

However i stopped using it after a month but all of my marks became dark red. I am not using anything except sunscreen. But now after 30 days redness is not fading. And all the brown marks has turned into very dark red color. Please if anyone know what it is, than plz suggest something. 

Edited by Harry147
Link to comment
Share on other sites

2 hours ago, Depressedwithmyface said:

Same happened with me. I started using melalite forte (4%) and my marks became reddish in colour but i stopped using it after 3 days. Now my marks have become somewhat normal and i am using natural skin lighteners .

what you use? im now little worried as it look like its always gonna be like this.  Edited by Harry147
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×